Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.2k Members
Avatar universal

Should I power through or quit?

I've had sinus problems for a very long time, it's been recently brought to my attention by an ENT (I can no longer see) that it's likely being caused by silent reflux.  I never feel heartburn.  I got Prevacid OTC and I have been taking it for two days.  It's causing me some serious pain and lethargy I am unsure if I should just keep going or if it gets better.  From what I'm reading online these are some serious and possibly dangerous medicines.  My pain is abdominal and mostly back pain.  No swelling in my legs or anything but it's quite sharp about mid-morning till lunchtime.
2 Responses
19028025 tn?1473902866
Hello! I would recommend contacting the doctor, if you are experiencing side effects. Of course, if you're experiencing severe reactions to the drug, stop use and seek immediate medical attention. There are many different medications for GERD, some of them are OTC. I hope you feel better soon!
620923 tn?1452915648

  Hi and welcome to the GERD forum.

  I agree with the above poster you need to contact your Dr.....not sure what you meant by ( I can no longer see)....do you mean that Dr?....

As for the abdominal pain....have you had regular bowel movements? This can cause not only abdominal pain but back pains as well...and also cause you to be lethargic as well.

Since you have had sinus issues for a time...if your Dr feels you need meds maybe switching to a H2b instead of a PPI would be better for you...talk with your Dr.

Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem